2017
Том 69
№ 9

All Issues

Volume 37, № 5, 1985

Article (Ukrainian)

The approximation of functions on arcs with zero angles

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 547–551

Article (Ukrainian)

Cumulant-free closure of the moment equations for the solution of a system of linear differential equations with randomly perturbed coefficients

Bobrik R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 551–558

Article (Ukrainian)

A geometric characteristic of subclasses of univalent functions

Busovskaya O. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 558–562

Article (Ukrainian)

An integral representation of a multiplicative stochastic semigroup without martingality and continuity conditions

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 562–568

Article (Ukrainian)

Distribution of eigenvalues and eigenvectors of orthogonal random matrices

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 568–575

Article (Ukrainian)

A problem in parametric programming

Trius Yu. V., Zhaldak M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 575–581

Article (Ukrainian)

Smooth solutions of a boundary-value problem for a differential-difference equation of neutral type

Kamensky G. A., Myshkis A. D., Skubachevskii A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 581–589

Article (Ukrainian)

A singular integral equation with a multiple-valued kernel on a hyperelliptic Riemann surface

Kolmakova L. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 581–575

Article (Ukrainian)

A class of limit laws for a two-state Markov chain

Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 589–594

Article (Ukrainian)

A control problem for systems, of second-order differential equations with retarded argument

Martynyuk D. I., Mitropolskiy Yu. A., Yurchik A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 594–599

Article (Ukrainian)

Regularity and approximation properties of Bernshtein-Rogosinski type means of double Fourier series

Nosenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 599–604

Article (Ukrainian)

Rate of convergence of the Sokolov-type methods for integral equations with differentiable kernels

Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 605–609

Article (Ukrainian)

Structure of the set of defect vectors of entire and analytic curves of finite order

Savchuk Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 609–616

Article (Ukrainian)

Coercivity condition for overdetermined boundary values

Fel'dman M. A., Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 609–615

Article (Ukrainian)

Splitting of systems of differential equations with slowly varying coefficients and irregular singular point

Sotnichenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 623–629

Article (Ukrainian)

Construction of wave operators with respect to a perturbed semigroup

Koshmanenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 634–636

Article (Ukrainian)

Conditions for linear equivalence of operators with lower-triangular matrices

Kushnirchuk I. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 637–641

Article (Ukrainian)

Convergence of infinite products of independent random almost-linear operators

Skorokhod T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 641–644

Article (Ukrainian)

An order relation for (ψ β)-derivatives

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 645–648

Article (Ukrainian)

Groups that decompose as quasicentralized products

Subbotin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 648–651

Article (Ukrainian)

Construction of the theory of Newton majorants and diagrams of Lacunary series

Tsegelik G. G., Zakharevich L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 651–655

Article (Ukrainian)

A limit theorem for the Galton-Watson branching processes with immigration

Aliev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 656–659

Article (Ukrainian)

State of a process with independent increments at the moment of exit from an interval

Bratiichuk N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 660–663

Article (Ukrainian)

A certain problem for a random walk on the plane

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 664–668

Article (Ukrainian)

Necessary and sufficient conditions for a finite propagation rate for elliptic operators

Rofe-Beketov F. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 668–670

Article (Ukrainian)

Backlund transformations for the nonlinear Korteweg-De Vries equation from the algebrogeometric point of view

Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 670–673

Article (Ukrainian)

Periodic solutions of singularly perturbed third-order systems, admitting parametrizatton

Svishchuk M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 673–675